Global optimality conditions and optimization methods for quadratic knapsack problems

Wu, Z. Y., Yang, Y. J., Bai, F. S. and Mammadov, M. 2011, Global optimality conditions and optimization methods for quadratic knapsack problems, Journal of optimization theory and applications, vol. 151, no. 2, pp. 241-259, doi: 10.1007/s10957-011-9885-4.

Attached Files
Name Description MIMEType Size Downloads

Title Global optimality conditions and optimization methods for quadratic knapsack problems
Author(s) Wu, Z. Y.
Yang, Y. J.
Bai, F. S.
Mammadov, M.
Journal name Journal of optimization theory and applications
Volume number 151
Issue number 2
Start page 241
End page 259
Total pages 19
Publisher Springer
Place of publication Cham, Switzerland
Publication date 2011-11
ISSN 0022-3239
1573-2878
Language eng
DOI 10.1007/s10957-011-9885-4
Indigenous content off
Field of Research 0102 Applied Mathematics
0103 Numerical and Computational Mathematics
0906 Electrical and Electronic Engineering
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2011, Springer Science+Business Media, LLC
Persistent URL http://hdl.handle.net/10536/DRO/DU:30124885

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in TR Web of Science
Scopus Citation Count Cited 2 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 21 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Thu, 04 Jul 2019, 14:25:17 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.